How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46680
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

got bloke trying to me what to do in hallucination to do stupid

Resolved Question:

got bloke trying to me what to do in hallucination to do stupid things on antidepresants
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.

Dr. David :

This is Dr. David

Dr. David :

are you having hallucinations?

Dr. David :

are you taking antidepressants?

Customer:

yes taking them

Dr. David :

you might need more than just antidepressants if you are having hallucinations.

Dr. David :

you might need an antipsychotic medication.

Dr. David :

what medication are you taking?

Customer:

ciltapram and propronol

Dr. David :

can you tell me about your hallucinations?

Customer:

there is bloke keeps poping with moustache asking to do stupid things follow people round and self harm

Customer:

seems to copy what im doing as well having etc

Dr. David :

I see.

Customer:

drink etc

Dr. David :

you need to see a psychiatrist

Dr. David :

and tell your psychiatrist this.

Dr. David :

and see if different medications can help.

Dr. David :

the citalopram and propranolol may not be enough.

Customer:

what if medication doing it

Dr. David :

no, the medications would not be causing hallucinations.

Dr. David :

it sounds like you could have psychosis

Dr. David :

which is where your mind causes you to have hallucinations.

Dr. David :

you need to see a doctor right away

Customer:

why is that never had them before

Dr. David :

and psychiatrist preferably.

Dr. David :

sometimes they can just happen out of the blue.

Dr. David :

how long have you been taking the citalopram?

Customer:

go no control over it

Customer:

nov

Dr. David :

important you see your doctor or any doctor right away.

Customer:

last year

Dr. David :

you can go to the A&E as well.

Dr. David :

so you have been on the cialopram since Nov 2013.

Customer:

yes

Dr. David :

that is 5 months now.

Dr. David :

do you have an A&E close to you

Dr. David :

where you can tell a doctor you are having these hallucinations.

Dr. David :

I don't want you to harm yourself.

Customer:

yes

Dr. David :

are you willing to go there now?

Customer:

right will do

Dr. David :

good idea.

Dr. David :

let me know if you have other questions.

Dr. David :

if done for now, please leave positive feedback below the chat box

Dr. David :

http://www.justanswer.com/medical/expert-dr-david/

Dr. David :

is my webpage

Dr. David :

if you need to reach me again if you have other questions.

Dr. David :

thanks for using JustAnswer.com

Customer:

started with antidepresants

Dr. David :

yes, I know you started with citalopram last November 2013

Dr. David :

but it sounds like you need different medications to control your hallucinations now.

Dr. David :

you need to see a psychiatrist to help you change your medications

Dr. David :

to something that controls psychosis.

Dr. David :

and helps control hallucinations.

Customer:

might be having on them

Customer:

one

Dr. David :

it might not be the citalopram causing these hallucinations.

Customer:

propronol

Dr. David :

propranolol would not cause hallucinations.

Customer:

what about ventlavaxin

Customer:

on that before cit

Dr. David :

ventlavaxin is effexor and is another antidepressant.

Dr. David :

usually that doesn't cause hallucinations.

Customer:

mitazzpine

Customer:

this all started on antide

Dr. David :

mirtazapine is Remeron and is another antidepressant.

Dr. David :

that would not usually cause hallucinations.

Dr. David :

it sounds like you have had a long history of bad depression

Dr. David :

and you are now having psychosis and hallucinations.

Dr. David :

it sounds like you need a different type of medication to help fight hallucinations.

Dr. David :

there are other medications like quetiapine which could help you fight these hallucinations.

Dr. David :

or aripiprazole which could help.

Customer:

right

Dr. David :

you need to talk to your doctor about changing your medications and trying something new.

Dr. David :

does this help?

Dr. David :

do you have other questions?

Customer:

what pshcosis hallucination

Dr. David :

psychosis is a mental condition where you have hallucinations.

Customer:

could mental brake down cause it

Dr. David :

mental breakdown does not cause hallucinations.

Customer:

what cause

Customer:

what is the cause of it

Dr. David :

we don't know what the cause is.

Dr. David :

some people have psychosis and develop hallucinations.

Dr. David :

other people have bad depression

Dr. David :

other people have extreme anxiety disorder.

Dr. David :

and we don't know why .

Dr. David :

I wish we could find out why.

Customer:

it trying get me to stupid things i go see a doctor so my mind is in the land of make believe

Dr. David :

I see.

Dr. David :

try to ignore the hallucinations as best as you can

Dr. David :

and see a doctor as soon as possible

Dr. David :

to get started on anti-psychosis medications.

Customer:

its hard

Dr. David :

you have to do this soon.

Dr. David :

I know it is hard.

Dr. David :

go to the A&E right away.

Dr. David :

I don't want you to hurt yourself.

Customer:

right thank you

Dr. David :

don't forget to leave positive feedback below

Dr. David :

thanks for using JustAnswer.com

Dr. David and 3 other Medical Specialists are ready to help you